T. Abe, K. Fujiu, and . Koro, A be-based shape optimization method enhanced by topological derivative for sound scattering problems, Engineering Analysis with Boundary Elements, pp.1082-1091, 2010.

Y. Achdou and O. Pironneau, Optimization of a photocell, Optimal Control Applications and Methods, pp.221-246, 1991.

K. Arfi and A. Rozanova-pierrat, Dirichlet-to-Neumann or Poincaré-Steklov operator on fractals described by d -sets

C. Bardos, D. Grebenkov, and A. Rozanova-pierrat, Short-time heat diffusion in compact domains with discontinuous transmission boundary conditions, Mathematical Models and Methods in Applied Sciences, vol.1, issue.01, pp.59-110, 2016.
DOI : 10.1007/BF02567633

URL : https://hal.archives-ouvertes.fr/hal-01186761

C. Bardos and J. Rauch, Variational algorithms for the Helmholtz equation using time evolution and artificial boundaries, Asymptotic Analysis, pp.101-117, 1994.

M. Bodin, Characterisations of function spaces on fractals, 2005.

D. Bucur, D. Mazzoleni, A. Pratelli, and B. Velichkov, Lipschitz Regularity of the Eigenfunctions on Optimal Domains, Lipschitz regularity of the eigenfunctions on optimal domains, pp.117-151, 2014.
DOI : 10.1098/rspa.1994.0147

Y. Cao and D. Stanescu, Shape optimization for noise radiation problems, Computers & Mathematics with Applications, vol.44, issue.12, pp.1527-1537, 2002.
DOI : 10.1016/S0898-1221(02)00276-6

URL : http://doi.org/10.1016/s0898-1221(02)00276-6

R. Capitanelli, Asymptotics for mixed Dirichlet???Robin problems in irregular domains, Journal of Mathematical Analysis and Applications, vol.362, issue.2, 2007.
DOI : 10.1016/j.jmaa.2009.09.042

R. Capitanelli, Asymptotics for mixed Dirichlet???Robin problems in irregular domains, Journal of Mathematical Analysis and Applications, vol.362, issue.2, pp.450-459, 2010.
DOI : 10.1016/j.jmaa.2009.09.042

URL : http://doi.org/10.1016/j.jmaa.2009.09.042

S. Cox and E. Zuazua, The rate at which energy decays in a damped String, Communications in Partial Differential Equations, vol.67, issue.1-2, pp.213-243, 1994.
DOI : 10.1080/03605309408821015

B. Farhadinia, An Optimal Shape Design Problem for Fan Noise Reduction, Journal of Software Engineering and Applications, vol.03, issue.06, pp.3-610, 2010.
DOI : 10.4236/jsea.2010.36071

URL : http://doi.org/10.4236/jsea.2010.36071

M. J. Gander, L. Halpern, and F. Magoulès, An optimized schwarz method with twosided robin transmission conditions for the helmholtz equation, International Journal for Numerical Methods in Fluids, pp.55-163, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00623843

D. Guicking, On the invention of active noise control by Paul Lueg, The Journal of the Acoustical Society of America, vol.87, issue.5, p.2251, 1990.
DOI : 10.1121/1.399195

P. Haj?asz, P. Koskela, and H. Tuominen, Sobolev embeddings, extensions and measure density condition, Journal of Functional Analysis, vol.254, issue.5, pp.1217-1234, 2008.
DOI : 10.1016/j.jfa.2007.11.020

J. Hamet and M. Berengier, Acoustical characteristics of porous pavements: a new phenomenological model, Internoise 93, pp.641-646, 1993.

A. Henrot and M. Pierre, Variation et optimization de formes. Une analyse géométrique, 2005.
DOI : 10.1007/3-540-37689-5

F. Hermeline, S. Layouni, and P. Omnes, A finite volume method for the approximation of Maxwell???s equations in two space dimensions on arbitrary meshes, Journal of Computational Physics, vol.227, issue.22, pp.227-9365, 2008.
DOI : 10.1016/j.jcp.2008.05.013

D. A. Herron and P. Koskela, Uniform, Sobolev extension and quasiconformal circle domains, Journal d???Analyse Math??matique, vol.40, issue.1, pp.172-202, 1991.
DOI : 10.1090/coll/032

P. W. Jones, Quasiconformal mappings and extendability of functions in sobolev spaces, Acta Mathematica, vol.147, issue.0, pp.71-88, 1981.
DOI : 10.1007/BF02392869

A. Jonsson and H. Wallin, Function spaces on subsets of R n , Math, 1984.

A. Jonsson and H. Wallin, The dual of besov spaces on fractals, Studia Mathematica, vol.112, pp.285-300, 1995.

A. Jonsson and H. Wallin, Boundary value problems and brownian motion on fractals, Chaos, Solitons & Fractals, vol.8, issue.2, pp.191-205, 1997.
DOI : 10.1016/S0960-0779(96)00048-3

M. R. Lancia, A transmission problem with a fractal interface, Zeitschrift für Analysis und ihre Anwendungen, pp.113-133, 2002.
DOI : 10.4171/zaa/1067

J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, 1972.
DOI : 10.1007/978-3-642-65161-8

M. Martin and M. Putinar, Lectures on hyponormal operators, 1989.
DOI : 10.1007/978-3-0348-7466-3

B. Mohammadi and O. Pironneau, Applied shape optimization for fluids, 2010.
DOI : 10.1093/acprof:oso/9780199546909.001.0001

URL : https://hal.archives-ouvertes.fr/hal-00385714

A. Münch, Optimal Internal Dissipation of a Damped Wave Equation Using a Topological Approach, International Journal of Applied Mathematics and Computer Science, vol.100, issue.2, pp.15-37, 2009.
DOI : 10.1007/BFb0041925

A. Münch, P. Pedregal, and F. Periago, Optimal design of the damping set for the stabilization of the wave equation, Journal of Differential Equations, vol.231, issue.1, pp.231-331, 2006.
DOI : 10.1016/j.jde.2006.06.009

F. Murat and J. Simon, Optimal design, Optimization Techniques Modeling and Optimization in the Service of Man Part 2, Lecture Notes in Computer Science, pp.41-52, 2005.

S. Osher and R. Fedkiw, Level set method and dynamic implicit surfaces, Applied Mathematical Sciences, vol.153, 2003.
DOI : 10.1115/1.1760520

S. Osher and J. Sethian, Fronts propagating with curvature-dependent speed: Algorithms based on Hamilton-Jacobi formulations, Journal of Computational Physics, vol.79, issue.1, pp.79-91, 1988.
DOI : 10.1016/0021-9991(88)90002-2

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.413.5254

J. Sethian and R. Fedkiw, Level set method and fast marching methods, 1999.

H. Wallin, The trace to the boundary of Sobolev spaces on a snowflake, Manuscripta Mathematica, vol.42, issue.1, pp.117-125, 1991.
DOI : 10.5802/aif.684